Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 74, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Oct 13, 2006, 5:36 AM EDT for 5 counties in Florida. It took effect at Oct 14, 2006, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2006, 5:36 AM EDT (09:36 UTC)
- In effect from
- Oct 14, 2006, 12:00 PM EDT
- Expired
- Oct 14, 2006, 6:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 9.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1438 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 130936 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 536 AM EDT FRI OCT 13 2006 ...A VERY DRY AIRMASS WILL LIKELY PRODUCE CRITICALLY LOW RELATIVE HUMIDITY VALUES ACROSS THE NORTHERN INTERIOR FORECAST AREA SATURDAY AFTERNOON... FLZ041-044>046-053-144-132145- /O.NEW.KMLB.FW.W.0074.061014T1600Z-061014T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 536 AM EDT FRI OCT 13 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY. A COLD FRONT WILL CROSS CENTRAL FLORIDA TODAY...BRINGING VERY DRY CONDITIONS TO PORTIONS OF THE INTERIOR PENINSULA SATURDAY. NORTH TO NORTHEAST WINDS WILL AVERAGE 10 TO 15 MPH DURING THE AFTERNOON WHEN RELATIVE HUMIDITY VALUES WILL REACH THEIR LOWEST LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR. $$ SPRATT
4 follow-up statements
000 WWUS82 KMLB 131946 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 346 PM EDT FRI OCT 13 2006 ...A VERY DRY AIRMASS IS PRODUCING CRITICALLY LOW RELATIVE HUMIDITY VALUES ACROSS THE NORTHERN INTERIOR FORECAST AREA THIS AFTERNOON AND WILL AGAIN FOR SATURDAY AFTERNOON... FLZ041-044>046-144-132200- /O.NEW.KMLB.FW.W.0075.061013T1946Z-061013T2200Z/ /O.CON.KMLB.FW.W.0074.061014T1600Z-061014T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE- 346 PM EDT FRI OCT 13 2006 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY. A VERY DRY AIRMASS ACROSS CENTRAL FLORIDA...IS BRINGING VERY DRY CONDITIONS TO PORTIONS OF THE INTERIOR PENINSULA THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR. $$ FLZ053-132200- /O.CON.KMLB.FW.W.0074.061014T1600Z-061014T2200Z/ OSCEOLA- 346 PM EDT FRI OCT 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY... A COLD FRONT WILL CROSS CENTRAL FLORIDA THIS AFTERNOON AND TONIGHT ...BRINGING VERY DRY CONDITIONS TO PORTIONS OF THE INTERIOR PENINSULA SATURDAY. NORTH TO NORTHEAST WINDS WILL AVERAGE 10 TO 15 MPH DURING THE AFTERNOON WHEN RELATIVE HUMIDITY VALUES WILL REACH THEIR LOWEST LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR. $$ TES
000 WWUS82 KMLB 132218 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 618 PM EDT FRI OCT 13 2006 ...A VERY DRY AIRMASS WILL PRODUCE CRITICALLY LOW RELATIVE HUMIDITY VALUES ACROSS THE NORTHERN INTERIOR FORECAST AREA SATURDAY AFTERNOON... FLZ041-044>046-144-140930- /O.EXP.KMLB.FW.W.0075.000000T0000Z-061013T2200Z/ /O.CON.KMLB.FW.W.0074.061014T1600Z-061014T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE- 618 PM EDT FRI OCT 13 2006 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY. A COLD FRONT WILL MOVE THROUGH CENTRAL FLORIDA THIS EVENING... BRINGING VERY DRY CONDITIONS TO PORTIONS OF THE INTERIOR PENINSULA SATURDAY. NORTH TO NORTHEAST WINDS WILL AVERAGE 10 TO 15 MPH DURING THE AFTERNOON WHEN RELATIVE HUMIDITY VALUES WILL REACH THEIR LOWEST LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR. $$ FLZ053-140930- /O.CON.KMLB.FW.W.0074.061014T1600Z-061014T2200Z/ OSCEOLA- 618 PM EDT FRI OCT 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY... A COLD FRONT WILL MOVE THROUGH CENTRAL FLORIDA THIS EVENING... BRINGING VERY DRY CONDITIONS TO PORTIONS OF THE INTERIOR PENINSULA SATURDAY. NORTH TO NORTHEAST WINDS WILL AVERAGE 10 TO 15 MPH DURING THE AFTERNOON WHEN RELATIVE HUMIDITY VALUES WILL REACH THEIR LOWEST LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR. $$ TES
000 WWUS82 KMLB 140929 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 529 AM EDT SAT OCT 14 2006 ...A VERY DRY AIRMASS WILL PRODUCE CRITICALLY LOW RELATIVE HUMIDITY VALUES ACROSS INLAND AREAS FROM OSCEOLA COUNTY NORTHWARD THIS AFTERNOON. IN ADDITION...NORTH WINDS WILL AVERAGE BETWEEN 10 AND 15 MPH WITH GUSTS OCCASIONALLY REACHING 20 TO 25 MPH... FLZ041-044>046-053-144-142200- /O.CON.KMLB.FW.W.0074.061014T1600Z-061014T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 529 AM EDT SAT OCT 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON... VERY DRY CONDITIONS WILL SPREAD SOUTHWARD ACROSS INTERIOR PORTIONS OF EAST CENTRAL FLORIDA TODAY. NORTH WINDS WILL AVERAGE 10 TO 15 MPH WITH OCCASIONAL GUSTS TO BETWEEN 20 AND 25 MPH DURING THE AFTERNOON WHEN RELATIVE HUMIDITY VALUES WILL REACH THEIR LOWEST LEVELS. MINIMUM RELATIVE HUMIDITY VALUES ARE FORECAST TO FALL TO BETWEEN 25 AND 35 PERCENT...WITH VALUES BELOW 35 PERCENT FOR 4 TO 6 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR. $$ SPRATT
000 WWUS82 KMLB 141810 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 210 PM EDT SAT OCT 14 2006 ...DRY CONDITIONS TO CONTINUE SUNDAY NEAR THE OCALA NATIONAL FOREST... FLZ041-044-142200- /O.NEW.KMLB.FW.A.0058.061015T1700Z-061015T2200Z/ /O.CON.KMLB.FW.W.0074.000000T0000Z-061014T2200Z/ INLAND VOLUSIA-NORTHERN LAKE- 210 PM EDT SAT OCT 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. ALTHOUGH CONDITIONS WILL NOT BE QUITE AS DRY AS THOSE THAT OCCURRED SATURDAY AFTERNOON...LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE EXPECTED ACROSS THE WATCH AREA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ045-046-053-144-142200- /O.CON.KMLB.FW.W.0074.000000T0000Z-061014T2200Z/ ORANGE-SEMINOLE-OSCEOLA-SOUTHERN LAKE- 210 PM EDT SAT OCT 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Oct 13, 4:20 AM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Oct 13, 4:20 AM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 420 AM EDT FRI OCT 13 2006 ...CORRECTED TO ADD RED FLAG WARNING FOR TOMORROW TO WWA SECTION... .DISCUSSION...TODAY/TONIGHT...PATCHY FOG...LOCALLY DENSE WILL IMPACT MAINLY NORTHERN INTERIOR AND VOLUSIA COUNTY EARLY THIS MORNING. DRY AND SHALLOW FRONTAL BOUNDARY WILL DROP SOUTH INTO CWA TODAY... REINFORCING INITAL DIFFUSE BOUNDARY CURRENTLY LAYING ACROSS NORTHERNMOST CWA. MEANWHILE...HIGH PRESSURE WILL EXPAND SOUTHWARD INTO THE STATE...BRIDGING FRONTAL TROUGH TO PRODUCE GENERAL LIGHT GRADIENT BOUNDARY LAYER FLOW. SEA BREEZE WILL DEVELOP ALONG ENTIRE COAST THIS AFTERNOON...WITH LOCAL 8KM WRF/NMM MOST AGRESSIVE AND GIVEN MOST WEIGHT. HAVE DROPPED MAV MOS MAX TEMPS SLIGHTLY...ESPECIALLY ALONG COAST DUE TO ONSHORE FLOW. PASSAGE OF 100 KT JET CORE JUST NORTH OF THE STATE THIS AFTERNOON/EVENING SUGGESTS A PERIOD OF CONSIDERABLE HIGH CLOUDINESS. SAT-MON...REINFORCING COLD FRONT WILL PUSH THROUGH THE CENTRAL FL PENINSULA ON SAT...BRINGING WITH IT A VERY DRY AIRMASS THAT WILL KEEP THE CWA PRECIP FREE THRU THE FIRST PART OF THE UPCOMING WEEK. H50 VORT AXIS WILL SLIDE ACROSS THE PANHANDLE SAT/SAT NIGHT...BUT BY THEN MOST OF THE PENINSULA WILL BE UNDER THE INFLUENCE OF THE DESCENDING LEFT FRONT QUAD OF THE SRN BRANCH OF THE JET STREAM. AT ANY RATE...THE AIRMASS WILL BE TOO DRY FOR THE PVA TO WORK WITH...WILL GO WITH A DRY FCST THRU THE DAY SUN WITH TEMPS AOB CLIMO. RETURN FLOW WILL DEVELOP ON MON AS THE HIGH PRES RIDGE BEHIND THE FRONT BUILDS OFF THE CAROLINA COAST. HOWEVER...THE RIDGE WILL ONLY SHUNT THE DRY AIR OVER THE PENINSULA OUT INTO THE SW ATLC. AS A RESULT...THE SFC WINDS WILL BE TAPPING A LARGELY UNMODIFIED AIRMASS. WILL PUT MINIMAL POPS IN OVER THE CENTRAL/NRN INTERIOR COUNTIES TO ACCOUNT FOR POSSIBLE SEABREEZE/MESOSCALE BOUNDARY COLLISIONS GIVEN THE DEVELOPING E/SERLY FLOW...REMAINDER OF THE CWA SHOULD REMAIN PRECIP FREE. TEMPS NEAR CLIMO. TUE-THU...MOISTURE POOLING OVER THE WRN GOMEX WILL GRADUALLY WORK ITS WAY EWD AS THE RIDGE AXIS MOVES OFF THE COAST AND UP THE ERN SEABOARD. MID RANGE MODELS ARE HAVING TROUBLE RESOLVING THE NEXT STORM SYSTEM. GENERAL AGREEMENT WITH THE MID/UPR LVL FEATURES LIKE THE LARGE TROF OVER THE WRN U.S...BUT SFC FEATURES ARE QUITE DIFFERENT. BY 12Z TUE...ECMWF KEEPS SFC LOW AS A SINGLE ENTITY OVER IA...GFS IS SLOWER AND SPLITS THE SYSTEM WITH THE PRIMARY CENTER BACK OVER THE KS/CO BORDER AND A SECONDARY LOW OVER SC...NOGAPS IS A MIX OF THE TWO. THERE WILL BE SOME DEGREE OF MOISTURE RETURN AS THE SFC RIDGE MOVES UP THE ERN SEABOARD AND SFC WINDS SHIFT TO THE SE. FOR NOW...WILL LIMIT PRECIP TO CHC POPS AREAWIDE ON TUE. SLGHT CHC POSSIBLE THRU THE REST OF THE WEEK...BUT NO MAJOR IMPACT IS EXPECTED FROM ANY SUCH SHRAS. PREFER NOT TO CONTINUE SUCH SMALL POPS BEYOND DAY 5... ESPECIALLY DURING THE DRY SEASON. SRLY FLOW COMPONENT EXPECTED TO KEEP TEMPS ABV CLIMO. && .MARINE...LIGHT OFFSHORE GRADIENT FLOW WILL VEER TO NORTHERLY TODAY AS HIGH PRESSURE EXPANDS SOUTHWARD...BUT WILL BE MODIFIED BY SEA BREEZE NEAR SHORE THIS AFTERNOON. MINIMAL 1-2 FT SEAS THROUGH THIS EVENING WILL BEGIN TO BUILD LATE TONIGHT AS NORTHERLY WIND SURGE DEVELOPS. NRLY WIND SURGE BEHIND THE FRONT ON SAT WILL BRING CAUTIONARY WINDS/SEAS TO THE LCL WATERS...POSSIBLE SCA CONDITIONS TO THE GULF STREAM GIVEN THE NRLY COMPONENT. CONDITION WILL IMPROVE ONLY SLIGHTLY ON EARLY NEXT AS SFC WINDS CRANK TO THE E...BUT WITH THE POSSIBILITY OF A NEW STORM SYSTEM FORMING OVER THE SERN U.S... CONDITIONS COULD REMAIN AOA CAUTIONARY LVLS THRU THE FIRST HALF OF THE WEEK. FOR NOW...WILL KEEP WINDS/SEAS JUST BLO CAUTIONARY LVL THRU TUE. && .AVIATION...MVFR-IFR FOG/STRATUS CURRENTLY IMPACTING KDAB LIKELY TO EXPAND SOUTHWARD TO KSFB/KMCO AND LAST TIL SHORTLY AFTER SUNRISE. MVFR MIST/GROUND FOG POSSIBLE FARTHER SOUTH EARLY THIS MORNING. OTHERWISE...VFR TODAY/TONIGHT. && .FIRE WEATHER...WITH MORE WEIGHT GIVEN TO WRFS STRONGER/EARLIER SEA BREEZE TODAY HAVE BUMPED MOS AFTERNOON DEWPOINTS UP SLIGHTLY OVER INTERIOR...BUT STILL LOWER THAN MET/FWC MOS. RESULTING MIN RH REACHES BELOW 40 PERCENT OVER MUCH OF INTERIOR AND NEAR 35 PERCENT ACROSS PORTION OF NORTH LAKE AND INTERIOR VOLUSIA COUNTIES. GIVEN LIGHT WIND FLOW AND MARGINAL NATURE OF MIN RH...WILL NOT ISSUE RED FLAG. STRONG NWRLY FLOW OVER THE CENTRAL PLAINS/LWR MS VALLEY WILL PUSH AN ARID AIRMASS INTO THE STATE BY SAT. THE COLDEST AIR WILL PUSH EASTWARD TOWARD THE MID ATLC COAST...LEAVING SAT MIN TEMPS ACROSS FL LESS THAN 10F DEG COOLER THAN TODAY. COUPLED WITH INCREASING SFC WINDS...COULD SEE AN RFW EVENT UNFOLDING. THE ONLY CONCERN IS THAT DESPITE TAPPING A DRY AIRMASS...SFC WINDS WILL BE ONSHORE. FOR NOW...WILL ISSUE A FIRE WATCH ON SAT...BUT THERE IS A DISTINCT POSSIBILITY PORTIONS OF THE INTERIOR MAY HAVE RED FLAGS FLYING FOR SAT BY THIS AFTN. && .PRELIMINARY POINT TEMPS/POPS... DAB 87 63 79 64 / 10 10 10 10 MCO 88 63 83 64 / 10 10 10 10 MLB 87 67 82 69 / 10 10 10 10 VRB 88 69 82 71 / 10 10 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES... ...RED FLAG WARNING SATURDAY AFTERNOON FOR INTERIOR VOLUSIA...LAKE... SEMINOLE...ORANGE...AND NORTHWEST OSCEOLA COUNTIES... && SHORT TERM...SPRATT LONG TERM....BRAGAW
Hazardous weather outlook, Oct 13, 5:11 AM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 511 AM EDT FRI OCT 13 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 132115- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 511 AM EDT FRI OCT 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT ...DENSE FOG/SMOKE IMPACT... PATCHY FOG WILL AFFECT AREAS MAINLY NORTH OF A LINE FROM KISSIMMEE TO SCOTTSMOOR EARLY THIS MORNING. WHILE VISIBILITIES IS MOST AREAS REMAINS 3 MILES OR GREATER...LOCALLY DENSE FOG WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS IN A FEW SPOTS...PRIMARILY WITHIN LOW LANDS AND NEAR INLAND BODIES OF WATER. MOTORISTS ARE ADVISED TO EXERCISE CAUTION DURING THE MORNING COMMUTE DUE TO POSSIBLE SUDDEN CHANGES IN VISIBILITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY. A NORTHERLY WIND SURGE OF 15 TO 20 KNOTS WILL SPREAD DOWN THE COASTAL WATERS SATURDAY MORNING AND AFTERNOON. SEAS WILL QUICKLY BUILD TO 5 TO 7 FEET...AND HIGHER IN THE GULF STREAM. THE STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR AWAY FROM THE IMMEDIATE COAST. ALSO ON SATURDAY...DRY CONDITIONS WILL RESULT IN AN ELEVATED THREAT FOR WILDFIRES...MAINLY NORTH OF ORLANDO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SPRATT
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 9:22 PM EDT | Special Marine Warning | MLB | 113 min | |
| Oct 13, 3:46 PM EDT | Red Flag Warning | MLB | Lake, Orange, Seminole, Volusia | 2 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.